# SDR 2003UALA00463

- Difficulty date: May 30, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 36,208 hours, 13,243 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OFF-WING EMERGENCY SLIDE LIGHT, AFT OF AFT OVERWING HATCH IS INOPERATIVE.  RELAMPED LIGHT.
